| Model Number |
OSTEO FLAP REPR MULTI SHOT INSTRS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
Event or Problem Description
It was reported on 08/31/2022 by a sales representative via phone that an ar-4095s came apart from the drill, an ar-1204ff flipcutter drill bit broke off during drilling and an ar-8737-37 driver head broke off in the screw head.This was discovered during a case and the flipcutter and the driver head broke off inside the patient.